# SDR UALA2013050303124

- Difficulty date: May 2, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 64,762 hours, 22,644 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 175E0224
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A MASSIVE HYDRAULIC LEAK.  REPLACED HYDRAULIC LINE IN NR 2 ENGINE PYLON FOR THRUST REVERSER DEPLOYMENT.  OPS AND LEAK CHECKED GOOD.
